# SDR SWAA2020082505860

- Difficulty date: August 4, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Gouged
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; AFT GIRT BAR FLOOR ATTACH PLATE GOUGED/WORN / GIRT BAR ATTACH PLATES R&R'D ON N/R D165632 (TALLY 189)
